Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


testosterone
Feb 14, 2010

I was given 5 months supply of testogel to see if it helped with my mood and ed, it worked spectacularly. When the doc gave me the gell, he also tested my natural levels. My normal level is in the mid range of normal for Australia. Because of this I am not eligable to continue on this treatment until I show a low level. I need to know, if I stop the gel, how long does it stay in your system. I want to have the test when the testogel has left my system and before my own production restarts, hoping this will give me the low level I need to qualify for continued therapy because it restored my energy, sex drive and cured my ed. Can you advise me on this please? I would hate to go back to where I was before the gel. Thanks, David

Response from Dr. Frascino

Hi David,

Did your doctor check just a total testosterone level? If so, you should ask for a "free" testosterone level with your next test. It's more accurate (and therefore more likely to be abnormally low in those who have symptomatic hypogonadism).

Topical testosterone preparations don't hang around very long. It should be out of your system within a few days of your last dose. Your endogenous (your own) testosterone wouldn't kick in for at least several weeks.

There are also ways to increase your endogenous testosterone production, the best being regular vigorous exercise. (Plus exercise has the added benefit of also helping you to look better naked.)

Good luck.

Dr. Bob


Previous
Doctor will not change Ziagen... My son is on it... 95% heart attach possibility?
Next
To my Doctor of the heart... Mommy of three and your nephews thank you from the bottom of our hearts...

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement